RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 19, Issue 4(118)  


Analysis in homogeneous domains
S. G. Gindikin
3
The eigen- and singular values of the sum and product of linear operators
A. S. Markus
93
Fundamental properties of Faber polynomials
P. K. Suetin
125
Sergei Pavlovich Finikov (photo)
Sergei Pavlovich Finikov (obituary)
A. M. Vasil'ev, G. F. Laptev
155

Scientific notes and problems
On the existence of mixed derivatives of fractional order in $L_p$
Ю. L. Bessonov
163
On the perturbation of eigenvectors and eigenvalues of matrices involving generalized adjugate vector
R. N. Bikkulova
171
Some criteria for stability of motion in Hilbert space
K. V. Valikov
179
Chebyshev subspaces of the space $C$
Yu. I. Makovoz
185
Some Tauberian theorems
I. I. Ogievetskii
189
Interpolation on countable sets
Al. A. Privalov
197
The continuity of functions of several variables with respect to congruent sets
G. Kh. Sindalovskii
201
Extension elements of semigroups with one-sided unity elements
V. Ya. Shvarts, I. Sh. Yaroker
209
Translations of semigroups
È. G. Shutov
215

Mathematical Events in the USSR
Lev Abramovich Tumarkin (photo)
Lev Abramovich Tumarkin (on his 60th birthday)
P. S. Aleksandrov, A. N. Kolmogorov
219
Meetings of the Moscow Mathematical Society
223
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
One characteristic property of locally Euclidean spaces
V. G. Kac
225
On approximate solution of non-linear equations by the Newton–Kantorovich method
E. I. Lin'kov
227
On a integrodifferential equation
Kh. M. Kogan
228
Solvability in $L_p$ and classical solubility of the of general boundary value problems for elliptic equations with discontinuous coefficients
Z. G. Sheftel
230

News
Awarding the Lenin Prizes on mathematics in 1964
233
Conference “Lomonosov Papers”
A. F. Lapko
233
All-City Mathematical Seminar at L'vov
V. È. Lyantse, I. G. Sokolov
234
Defence of Theses in Mathematics
N. I. Morkovina
235

Reviews and Bibliography
Two new books on statistics for biologists (review)
L. D. Meshalkin
238
G. Papy, Groupes (review)
L. A. Kaluzhnin
240
R. A. Rankin, An introduction to mathematical analysis" (review)
B. P. Demidovich
241
New books on mathematics
L. P. Kalinina
244
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019